# SDR CA190704015

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit
- Part number: 82410888
- Condition: Open
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING GEAR RETRACTED, CREW NOTED LANDING GEAR CAUTION LIGHT ILLUMINATED. THE CREW PERFORMED AN ATB TO DEPARTURE AIRPORT. MAINTENANCE FOUND NLG DOOR CLOSED SENSOR OPEN CIRCUIT. SENSOR REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190704015)
